Generalized L-statistics: Correction to the form of the asymptotic variance presented by Helmers et al. (1990)

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We show that the asymptotic variance of a "generalized L-statistic" is a function of the difference between the conditional and unconditional cumulative distribution functions of the kernel used to form the statistic.

Original languageEnglish (US)
Pages (from-to)475-476
Number of pages2
JournalScandinavian Journal of Statistics
Volume26
Issue number3
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Generalized L-statistics: Correction to the form of the asymptotic variance presented by Helmers et al. (1990)'. Together they form a unique fingerprint.

Cite this